# SDR 2003FA0000560

- Difficulty date: May 19, 2003
- Submitted: May 28, 2003
- Operation: General aviation
- Aircraft: N57HK
- Make and model: Bell 407
- Aircraft serial: 53404
- Engine: Allsn 250C47B
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 406310405101
- Part serial: RXFS4747
- Condition: Loose
- Location: M/R Pitch Link
- Part time: 836 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT FOUND UPPER END OF BEARING ASSEMBLY LOOSE ON PRE-FLIGHT.  UPON INSPECTION BY MECHANIC FOUND THE RUBBER AROUND UPPER BEARING CRACKED AND BEARING CRACKED AND BEARING HOUSING HAD AXIAL PLAY.
